# SDR AALA202311309908

- Difficulty date: November 27, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 37,074 hours, 15,560 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Frame
- Part number: UNKNOWN
- Condition: Peeling
- Location: Zone 300 - Stabs
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SHEET METAL PEELING UP ON TOP AFT OF RUDDER. REPAIRED RUDDER CONDUCTIVE FRAME PER AARD 55-40-01, SEE NON ROUTINE WORK RECORD 1023003.
